Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38: 2 (2010) 189-201  

On a Class of Lifting Modules

Hatice Inankil, Sait Haliciouglu, and Abdullah Harmanci

Abstract.  In this paper, we introduce principally δ-lifting modules which are analogous to δ-lifting modules and principally δ-semiperfect modules as a generalization of δ-semiperfect modules and investigate their properties.

2000 Mathematics Subject Classification: 16U80.

Keywords: Lifting modules, δ-lifting modules, semiperfect modules, δ-semiperfect modules.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013